# SDR DXTA2022032258780

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 1,945 hours, 1,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING PREFLIGHT CHECKS, THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE WHEN POWERED BY THE EMERGENCY BATTERIES. // SIGNOFF// PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK, NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORM PER CESSNA 700 AMM 33-50•00,
